Announcement

Collapse
No announcement yet.

My terrible nightmares

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    My terrible nightmares

    Since starting a new medication, I have been having horrible nightmares. Some nights I have up to five of them. I am afraid to go to sleep and now have to sleep with a light on. Yes, it's really bad. I don't want to stop the meds as they are really helping me, but I have decided I can't live with these dreams.

    I am asking for prayer from you, my dear friends. If you think of me, especially at bedtime or in the night, please pray for me to sleep peacefully. I know God answers prayer, so if the nightmares continue I'll take that as a sign that I should go off this medicine. Strange dreams are a side-effect of these meds. But these are more than strange. They are terrifying.
    Cyndi


    “Have courage for the great sorrows of life and patience for the small ones; and when you have laboriously accomplished your daily task, go to sleep in peace. God is awake.” - Victor Hugo

    #2
    Re: My terrible nightmares

    Cyndi, sometimes the side effects negate the good medications are doing. I will pray for you and hope that perhaps some other med can help you without this negative effect!

    Comment


      #3
      Re: My terrible nightmares

      Thank you, Jean.
      Cyndi


      “Have courage for the great sorrows of life and patience for the small ones; and when you have laboriously accomplished your daily task, go to sleep in peace. God is awake.” - Victor Hugo

      Comment


        #4
        Re: My terrible nightmares

        Cyndi.......you know I'll be praying........prayers for restful, peaceful sleep or another Rx that will not have those side effects. You are always close in my thoughts.
        "I'm putting together a list of 100 reasons why I am NOT relentless!" - Sue Heck, The Middle

        Leonard: For God's sake, Sheldon, do I have to hold up a sarcasm sign every time I open my mouth?
        Sheldon (intrigued): You have a sarcasm sign?

        Comment


          #5
          Re: My terrible nightmares

          Cyndi, you are always in my prayers. I had a nightmare when Peter was sick that left me crying for 2 days, I get it. I also get the side effects are just horrible with some meds. I am so sorry this is still going on and pray for quick relief for you.
          Lisa

          Please treat others as you would hope others would treat those you love.


          [/COLOR]

          Comment


            #6
            Re: My terrible nightmares

            Oh I feel so bad for you. I watched my mother go thru this when she started taking pills for her Parkinson's disease, the dreams were horrible! My sister in law stayed with her a few nights and my mom would wake up screaming and terrifying my sister in law to the point that she couldn't stay there any longer.

            I do hope your nightmares stop soon, if not maybe you can go on another medicine. Hugs, Genny
            TODAY IS A GOOD DAY...TO HAVE A GOOD DAY...Genny

            Comment


              #7
              Re: My terrible nightmares

              Lifting you up that you may sleep the peaceful sleep your body needs, and that the doctors find the wisdom to treat you without horrible side effects. Hugs for you my friend!
              Kathy Crofoot
              http://kathyscache.blogspot.com

              Comment


                #8
                Re: My terrible nightmares

                The side effects of some drugs are just horrible. Thoughts and prayers going out for you, hope it gets better soon.
                K is for Karen 😊​..................
                Cremation - My last hope for a smokin' hot body.


                Before you speak,
                T - is it TRUE?
                H - is it HELPFUL?
                I - is it INSPIRING?
                N - is it NECESSARY?
                K - is it KIND?

                Comment


                  #9
                  Re: My terrible nightmares

                  Nighttime hugs to you. I hope you start sleeping well soon.

                  Comment


                    #10
                    Re: My terrible nightmares

                    Can you ask the dr for a different meds that does not give you these side effects? My thoughts are with you.
                    sigpic:icon_hug: Iris Girl = April = fabric, Fabric FABRIC!!
                    Time spent with cats is never wasted.
                    Sigmund Freud

                    Comment


                      #11
                      Re: My terrible nightmares

                      Oh My, that's awful that you are going through this with the new meds. Pray that another meds will also help your health problem but without the terrible nightmares. Want the only problem you have when you can't sleep at night is to ask the Night Owls whose turn is it to bring the doughnuts. Hugs, May

                      Comment


                        #12
                        Re: My terrible nightmares

                        Cyndi.... I understand your terror... One of my husband 's medications did the same thing to him.... He dreaded sleep... You will be remembered in my prayers tonight....


                        Sandy from Cincinnati


                        AKA Kermit

                        Comment


                          #13
                          Re: My terrible nightmares

                          Oh my goodness Cyndi....how terrible for you. I will be praying for you girlfriend. Would it be ok if I put you on my church prayer list too?

                          Comment


                            #14
                            Re: My terrible nightmares

                            Originally posted by Carol336 View Post
                            Oh my goodness Cyndi....how terrible for you. I will be praying for you girlfriend. Would it be ok if I put you on my church prayer list too?
                            Please do! Just use my first name. I so appreciate your prayers and those of your friends.
                            Cyndi


                            “Have courage for the great sorrows of life and patience for the small ones; and when you have laboriously accomplished your daily task, go to sleep in peace. God is awake.” - Victor Hugo

                            Comment


                              #15
                              Re: My terrible nightmares

                              No No No No....Lady you have way too much patience! Talk to your Dr. ASASP
                              ~Kathy~

                              Comment

                              Working...
                              X